Vibramycin

USER REVIEWS

Comment from: Silverdollars 55-64 Female less than 1 month Patient Published: October 09

Although I have been told it is rare within an hour of taking this medication I had a red rash all over my body, on stopping the medication it had gone by the next day leaving no ill effects.

Comment from: NADIENE 25-34 Female 1 to 6 months Patient Published: April 09

FOR ME I HAVE NO PROBLEM IN TAKING THIS MED BECAUSE ALL I HAVE TO DO TO KEEP MYSELF FROM FEELING NAUSEA AND VOMITING ILL FULL MY STOMACH FIRST THEN I TAKE ONE TAB. THAT IS WHAT MY DOCTOR TOLD ME TO DO. NOW IM SAFE FROM ACNE PROBLEM ESPECIALLY PIMPLES.

Related Reading: nausea and vomiting | acne

Comment from: jsa128 35-44 Female less than 1 month Patient Published: March 01

The side effects were awful. About an hour after I took my first dose I got really nauseated. Soon after my mouth began to water and you know what came next. I looked at the side effects and contraindications and saw that it can contain sulfites. I have gotten I'll from sulfa drugs in the past and they are listed in my chart under allergies. So it's really the doctors fault for giving it to me in the first place. I'm also surprised that the pharmacist missed it too!!! So, I can't review the drug but just wanted to let patients know it contains sulfites and also soy. So, if you have problems with either don't take this drug

Comment from: fahad 19-24 Male less than 1 month Patient Published: December 29

iam using this medicine for my acne treatment..but my stool colour is changed with this..and hardly i can do .

Related Reading: acne | treatment

Comment from: so sick 55-64 Female less than 1 month Patient Published: November 14

I quit taking this medication three days before I was hit by diarrhea and terrific stomach pain. The oral surgeon is convinced it is not the medication. I am 99.9% sure that it is. I have missed more work from this than with the dental surgery. I will never take it again.

Related Reading: diarrhea

Comment from: 25-34 Male less than 1 month Patient Published: September 24

Ok guys so im a 25 year old man suffering from acne ever since I can remember. I have only been on this for about a week and it is doing amazing. I normally have at least 2-5 spots a week, so far NOTHING! I am so happy I have finally found a cure and I hope this doesnt diminish. I will keep you posted if it does.

Related Reading: acne

Comment from: dlongsdorf 35-44 Female Patient Published: June 29

I took this medicine for bacterial infections, several times. It was easy to take. DRINK LOTS OF LIQUIDS !!

Comment from: 25-34 Male less than 1 month Patient Published: May 27

first time i took it with-in 30 mins i was vomiting so i had to put something on my stomach quick have eaten with the meds every since

Comment from: vlynnp3 55-64 Female less than 1 month Patient Published: February 06

I was put on Vibramycin for Bronchitis and have been nauseaous and vomiting ever since no matter what I do. I've been on it for 5 days. I had gotten sick with vomiting before the madicine so didn't think anything about it until now. Due to my cancer, chemo and brain aneurysms I had to stop taking it. Before this I hadn't vomited since I was pregnant in 1969. If you have to take this medicine, good luck.

Related Reading: vibramycin | cancer

Comment from: sillygal 45-54 Female less than 1 month Patient Published: July 14

Rough stuff.. Don't take unless absolutely necessary. Don't ever lay down after taking & I find piece of toast helps. Phenergan & Monistat also good idea. Have serious skin infection (not sure if Staph or MERSA yet) 1st day side efx nausea, vomiting, headache, lethargy, constipation, vaginal dryness. Also need to put same cream on infection site. Again, only take if absolutely necessary.

Related Reading: phenergan | staph | headache

Comment from: markra50 55-64 Female less than 1 month Patient Published: July 13

This medicine made me vomit, have stomach aches and did not work. Had to call Dr. for new medicine. Cannot lie down for 1/2 hour after taking medicine and watch taking vitamins and dairy products.

Comment from: Tamye 45-54 Female less than 1 month Patient Published: July 09

I have taken this medication for bacterial infections with no adverse reactions for 25 years;HOWEVER, this time after taking only one dose, I became nauseated, vomited,dizzy for 3 days. I called my doctor and he immediately stopped the medication and prescribed phenigran.

Comment from: KW 35-44 Female less than 1 month Patient Published: May 26

I have to take this for three weeks twice daily due to Lyme disease. I THINK the sympthoms from the Lyme is getting better, hard to tell because I feel so bad from taking the medication. Nausea is the worst side effect and occasional headaches are next. I'm gonna touch it out and will report back at the end of my run.

Comment from: pderebery 45-54 Female less than 1 month Patient Published: May 20

Does not effect my sickness. Does not help it not strong enough.

Comment from: 21-Jan 25-34 Female less than 1 month Patient Published: February 27

My acne was non-stop. I've been using this for 36 hours so far and my complesxion is clearing up. It's definitely worth the nausea and headache side effects. My complexion is also evening out because I've been using a 10% glycolic smoothing cream along with the vibramycin.

Related Reading: acne | headache | vibramycin

Comment from: 25-34 Female less than 1 month Patient Published: February 01

At first, I experienced extremely severe nausea. However, I found that if you take it just as you are going to bed, there is no nausea. It has really worked well for clearing up my acne. Which I never had until i got into my late 20's. Within a week of using this combined with topical Retin A, I have received multiple compliments on my clear skin.

Related Reading: acne

Comment from: Hannah 25-34 Female less than 1 month Patient Published: January 20

This medication has been awful for me to take. It makes me feel like vomiting, and gives me terrible headaches. I made the mistake of taking it before bed and couldnt swallow when I woke up plus nightmares of spiders all night. This morning I found sores all over my mouth and and lips.

Related Reading: nightmares

Comment from: 19-24 Female less than 1 month Patient Published: November 21

I was on this antibiotic for a sinus infection. I took it for a week and felt nauseated everyday. I ended up in cold sweats, stomach pains, and eventually vomiting twice. I discontinued taking this medication and went back to the doctor since my sinus problems had progressively gotten worse. I was prescribed Levaquin today. If you're taking this medication, make sure to eat before you take it. You still might feel kind of "funny" or nauseated, but it should help prevent the vomiting and cold sweats. I would not use this medication again since it didn't help my infection at all and it made me sick all day.

Related Reading: sinus infection | levaquin

Comment from: amtcp35 65-74 Female less than 1 month Patient Published: July 10

Used for bronchitis for 10days; infection recurred app. 2 wk.after ending this dosage. Now on a 5 day course. Let's hope it works. I am quite sensitive to many antibiotics so treatment can be somewhat difficult for my provider.

Related Reading: treatment

Comment from: carolperkins 25-34 Female 6 months to less than 1 year Patient Published: June 22

it helped alot with my infection.

QUESTION

Bowel regularity means a bowel movement every day. See Answer
References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors